# SDR AALA202211146541

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 60,451 hours, 25,253 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: 25253
- Condition: Dislodged
- Location: Zone 200
- Part time: 60,451 hours, 112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINÏ¿½S L2 WINDOW IS OFF THE TRACK. REPLACED L2 SLIDING WINDOW PER JOB CARD 08L21056001.
